View Full Version : New to Wellbutrin


Habuzzy
10-22-12, 08:13 PM
I have had some mild depression for years. I have tried many different meds, lastly being prestiq. I developed ssri. I was a range of emotions. From rage to crying. I also had auto immune responses. I developed sores and hair loss on my scalp and terrible tingling in my hands and feet.
Long story short, my doctor weened me off the prestiq and started me on 300mg Wellbutrin. I go back in two weeks to discuss treatment of add. I have been on Wellbutrin for about 2 weeks. How do I know if its too much and need to reduce the mgs? I feel fine, but have a little nausea in the late afternoon and I get anxiety also. Almost like a little panic attack. Any suggestions? Helpful ideas?

Disorder
11-23-12, 03:10 AM
I am kinda in the same boat as you, meaning that I am also new to Wellbutrin. I am also using it as a treatment for depression as well as ADD. I'm on my 8th day taking 150mg once per day and so far my experience has been so-so. The first 3 days were amazing, my mood was lifted and just felt great in general. I even got compliments on my performance at work. However after day 3 till now it has been disappointing. And not only has it been disappointing, but it has been annoying because of the side effects that go along with it. The anxiety is an annoying side effect, but bearable in a way. However, the feeling like crap is what is hard for me to deal with. I don't know how else to describe it other than I feel "icky"...like I just want to take a hot bath and go to bed or something. I know you are taking 300mg and I cannot imagine taking that much right now. But you seem to be dealing with it fine even on that dosage. I also have a follow-up appointment with my doctor in 22 days...so what I think I'll do is continue taking this med for the next 22 days, however if the side effects become too unbearable where its going to affect my job then I'm going to call and try to make a sooner appointment.

nanners
11-23-12, 05:24 AM
Hmm. Hi guys. I started welly a bit over a month ago. I have already taken strattera for years, for anxiety. The welly has helped me a ton with motivation and a positive outlook. I take 150mg. The first few days were absolutely giddy. Fun, however not realistic for the day to day.

I have not experienced nausea. Do you take it in the morning, after eating breakfast?

Disorder
11-23-12, 02:56 PM
Hmm. Hi guys. I started welly a bit over a month ago. I have already taken strattera for years, for anxiety. The welly has helped me a ton with motivation and a positive outlook. I take 150mg. The first few days were absolutely giddy. Fun, however not realistic for the day to day.

I have not experienced nausea. Do you take it in the morning, after eating breakfast?

Have you experienced any form of discomfort during your first week or so? Because I also felt great the first few days...but after that it has been pretty frustrating. No nausea though.

So how has Strattera been working for you? Does it make you tired? Also, if it did make you tired, was this the reason why you were added Wellbutrin?

nanners
11-24-12, 12:12 AM
The only discomfort I had, was when I drank coffee sometime during the first week (I usually drink tea). It made me very anxious and stressed. But that was it. Had coffee today actually and was just fine. Otherwise, no side effects for me.

I have had insomnia my entire life and have been exhausted most of the day my entire life. So yes, I have been tired on Strattera (I take it at night), but have never blamed the med for this, just my body as it has been lifelong. The welly has helped extremely with the tiredness though. Love it for that!

I really wish I didn't have to take meds, but I have to say these two meds have really helped me feel like a real human being and not an overwhelmed, anxious, lethargic space cadet. :)

mrzyphl
11-24-12, 02:56 PM
I'm into my third week of the 150 mg dose. The first week I felt more positive and energetic. I can't really tell if I am anymore. Maybe I'm just used to it. I haven't noticed any side effects at all. There are two... no three things I should really be getting done right now but I can't seem to get my sh*t together.

hollywood
11-25-12, 10:42 PM
Basically I get the gist that wellbutrin works upfront then poops out and you get that stoned feeling

kimical
12-08-12, 12:32 PM
If you start feeling anxious it's too much. I ended up having to go down to 150 because I started having panic attacks every day and I couldn't function.